# SDR ORJA9981

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, FORWARD GALLEY EMERGENCY LIGHT FOR EXIT INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK FROM FORWARD GALLEY.  OPS CHECKS NORMAL.  (M)
